Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Nov 26, 2013, 9:15 AM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Nov 26, 2013, 6:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 9:15 AM EST (14:15 UTC)
- In effect from
- Nov 26, 2013, 6:00 PM EST
- Expired
- Nov 26, 2013, 8:32 PM EST
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399 WWUS72 KJAX 261415 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 915 AM EST TUE NOV 26 2013 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- /O.NEW.KJAX.WI.Y.0010.131126T2300Z-131127T1700Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 915 AM EST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS OUTSIDE OF THUNDERSTORM ACTIVITY...ARE EXPECTED FROM THIS EVENING THROUGH AT LEAST NOON ON WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY THIS AFTERNOON IN ADVANCE OF A STRONG COLD FRONT. WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ NELSON
2 follow-up statements
983 WWUS72 KJAX 261732 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1232 PM EST TUE NOV 26 2013 FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-271000- /O.NEW.KJAX.HZ.A.0003.131128T0500Z-131128T1400Z/ /O.CON.KJAX.WI.Y.0010.131126T2300Z-131127T1700Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 1232 PM EST TUE NOV 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS OUTSIDE OF THUNDERSTORM ACTIVITY...ARE EXPECTED FROM THIS EVENING THROUGH AT LEAST NOON ON WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY THIS AFTERNOON IN ADVANCE OF A STRONG COLD FRONT. WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * TEMPERATURES...LOWS IN THE MIDDLE 20S ARE EXPECTED AROUND SUNRISE THANKSGIVING MORNING. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PIPES...PLANTS...PETS AND THOSE SENSITIVE TO THE COLD IF A HARD FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-040-GAZ153-154-165-166-271000- /O.NEW.KJAX.FZ.A.0009.131128T0800Z-131128T1400Z/ /O.CON.KJAX.WI.Y.0010.131126T2300Z-131127T1700Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...OCALA...BRUNSWICK...WOODBINE... ST MARYS 1232 PM EST TUE NOV 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS OUTSIDE OF THUNDERSTORM ACTIVITY...ARE EXPECTED FROM THIS EVENING THROUGH AT LEAST NOON ON WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY THIS AFTERNOON IN ADVANCE OF A STRONG COLD FRONT. WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * TEMPERATURES...LOWS AROUND 30 DEGREES ARE EXPECTED AROUND SUNRISE THANKSGIVING MORNING. COLDEST READINGS WILL BE WELL INLAND AWAY FROM THE COAST AND OTHER BODIES OF WATER. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ033-038-271000- /O.CON.KJAX.WI.Y.0010.131126T2300Z-131127T1700Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 1232 PM EST TUE NOV 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY... * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS OUTSIDE OF THUNDERSTORM ACTIVITY...ARE EXPECTED FROM THIS EVENING THROUGH AT LEAST NOON ON WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY THIS AFTERNOON IN ADVANCE OF A STRONG COLD FRONT. WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$
024 WWUS72 KJAX 270132 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 832 PM EST TUE NOV 26 2013 FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-270945- /O.CAN.KJAX.WI.Y.0010.000000T0000Z-131127T1700Z/ /O.NEW.KJAX.WI.Y.0011.131127T1200Z-131127T1700Z/ /O.CON.KJAX.HZ.A.0003.131128T0500Z-131128T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 832 PM EST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS ARE EXPECTED WEDNESDAY MORNING. * WINDS...WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * TEMPERATURES...LOWS IN THE MIDDLE 20S ARE EXPECTED AROUND SUNRISE THANKSGIVING MORNING. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PIPES...PLANTS...PETS AND THOSE SENSITIVE TO THE COLD IF A HARD FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-040-GAZ153-154-165-166-270945- /O.CAN.KJAX.WI.Y.0010.000000T0000Z-131127T1700Z/ /O.NEW.KJAX.WI.Y.0011.131127T1200Z-131127T1700Z/ /O.CON.KJAX.FZ.A.0009.131128T0800Z-131128T1400Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...OCALA...BRUNSWICK...WOODBINE... ST MARYS 832 PM EST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS WEDNESDAY MORNING. * WINDS...WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * TEMPERATURES...LOWS AROUND 30 DEGREES ARE EXPECTED AROUND SUNRISE THANKSGIVING MORNING. COLDEST READINGS WILL BE WELL INLAND AWAY FROM THE COAST AND OTHER BODIES OF WATER. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ033-038-270945- /O.CAN.KJAX.WI.Y.0010.000000T0000Z-131127T1700Z/ /O.NEW.KJAX.WI.Y.0011.131127T1200Z-131127T1700Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 832 PM EST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO NOON EST WEDNESDAY. * TIMING...SUSTAINED WINDS OF 25 MPH...WITH HIGHER GUSTS WEDNESDAY MORNING. * WINDS...WINDS WILL SHIFT TO WESTERLY OVERNIGHT AND WEDNESDAY MORNING BEHIND THE COLD FRONT. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Nov 26, 4:17 AM EST, 4 hours 58 minutes earlier.
Area forecast discussion, Nov 26, 4:17 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 AM EST TUE NOV 26 2013
...WIDESPREAD RAINFALL TODAY WITH A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS...
.SHORT TERM /TODAY THROUGH THANKSGIVING DAY/...
A VERY COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY. A
STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL GULF COAST WILL
LIFT NORTHEAST INTO CENTRAL GEORGIA THIS AFTERNOON. ALTHOUGH THE
MODELS ARE IN VERY GOOD AGREEMENT WITH THE TRACK AND STRENGTH OF
THE LOW...THERE ARE LARGE DISCREPANCIES REGARDING THE STRENGTH AND
TIMING OF THE LOW LEVEL JET DYNAMICS. THE NAM BRINGS THE STRONGEST
JET DYNAMICS ACROSS THE AREA THIS EVENING COINCIDENT WITH A
POTENTIAL SQUALL LINE. SOME OF THE OTHER MODELS SHOW A STRONGER
LLJ LIFTING NORTH ACROSS THE AREA LATER THIS MORNING WITH THE
PASSAGE OF THE WARM FRONT. THE LATTER SCENARIO WOULD ACTUALLY
BRING THE THREAT OF SEVERE WEATHER TO THE AREA EARLIER IN THE DAY.
ALTHOUGH DESTABILIZATION WILL BE GREATLY LIMITED DUE TO THICK
CLOUD COVER AND WIDESPREAD PRECIPITATION...THE STRONG DYNAMICS
WILL POSE A THREAT FOR ISOLATED SEVERE STORMS WITH DAMAGING WINDS
THE MAIN THREAT...ESPECIALLY IF THE STRONGER JET WINDS OCCUR
DURING THE DAY TODAY. ISOLATED TORNADOES ARE POSSIBLE BUT THE
THREAT REMAINS LOW.
A SECOND ROUND OF CONVECTION IN THE FORM OF A QUASI-LINEAR LINE IS
EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE AREA FROM LATE THIS
AFTERNOON THROUGH THIS EVENING AND THIS ACTIVITY WILL ALSO BRING A
THREAT OF ISOLATED DAMAGING WIND GUSTS...ESPECIALLY ACROSS WESTERN
PORTIONS OF NORTHEAST FLORIDA IN THE SUWANNEE RIVER VALLEY.
REGARDLESS...ANY SHOWER ACTIVITY ALONG THIS LINE WILL BE CAPABLE
OF PRODUCING WIND GUSTS UP TO 40 TO 50 MPH. VERY GUSTY WINDS WILL
ALSO FOLLOW THE COLD FRONT THROUGH THE AREA LATE TONIGHT AS RAIN
COMES TO AN END FROM WEST TO EAST WITH MUCH DRIER AND COLDER AIR
MOVING IN BEHIND THE FRONT.
WED...THE COLD FRONT WILL EXIT INTO SOUTH FLORIDA WEDNESDAY.
OTHER THAN FOR A COUPLE OF WRAP-AROUND SHOWERS ACROSS INTERIOR SE
GA AS THE SURFACE LOW EJECTS TO THE NE EARLY WEDNESDAY
MORNING...DRY CONDITIONS WILL PREVAIL WITH SKIES CLEARING BY
WEDNESDAY AFTN FOR MOST AREAS. SIGNIFICANT COLD ADVECTION UNDER
BREEZY TO WINDY W/NW FLOW WILL RESULT IN TEMPERATURES WARMING
LITTLE FOR EARLY MORNING READINGS...WITH LOWER/MID 50S FOR SE
GA...AND UPPER 50S TO LOWER 60S FOR MOST OF NE FL.
WED NIGHT/THANKSGIVING DAY...COLD HIGH PRESSURE WILL MOVE INTO
THE REGION WED NIGHT...WITH CLEAR SKIES AREA WIDE. WITH WINDS
DECREASING EXPECT NEARLY OPTIMAL RADIATIONAL COOLING...WITH A
FREEZE LIKELY FOR FAR INLAND LOCATIONS...AND LOWS APPROACHING
FREEZING AS FAR EAST AS I-95. DRY BUT CHILLY CONDITIONS CAN BE
EXPECTED FOR THANKSGIVING DAY...WITH HIGHS IN THE MID 50S FOR SE
GA/NE FL...AND UPPER 50S/LOWER 60S FOR NORTH-CENTRAL FL. WINDS
WILL VEER TO THE NE DURING THE DAY...WITH ANY ISOLATED SHOWERS
THAT DO DEVELOP ACROSS THE COASTAL WATERS REMAINING OFFSHORE.
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD OVER THE MID-ATLANTIC STATES AND NEW
ENGLAND FRIDAY THROUGH THE UPCOMING WEEKEND. LONG TERM GUIDANCE
CONTINUES TO DEPICT COASTAL TROUGHING THROUGH EARLY NEXT WEEK
UNDER E/NE FLOW. WITH MOISTURE DEPTH LOOKING RATHER LIMITED...WILL
KEEP POPS SLIGHT CHANCE CLOSE TO THE COAST...WITH DRY CONDITIONS
FURTHER INLAND. ONSHORE FLOW WILL RESULT IN A MODERATION OF
TEMPERATURES...WITH BELOW NORMAL TEMPERATURES THU NIGHT/FRIDAY
WARMING TO NEAR NORMAL FOR THE LATTER HALF OF THE WEEKEND THROUGH
EARLY NEXT WEEK.
&&
.AVIATION...
VFR CONDITIONS THIS MORNING WILL GIVE WAY TO MVFR CONDITIONS AS
A WARM FRONT LIFTS NORTH THROUGH THE AREA AND RAIN OVERSPREADS THE
REGION. A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE BUT A BETTER
CHANCE OF THUNDERSTORMS MAY HOLD OFF UNTIL LATE THIS AFTERNOON
THROUGH THIS EVENING WITH THE PASSAGE OF A PRE-FRONTAL LINE OF
SHOWERS AND STORMS...WHICH WILL BE CAPABLE OF PRODUCING STRONG TO
POSSIBLY SEVERE WIND GUSTS. BUT IT SHOULD BE NOTED THAT THE TIMING
OF THE STRONGEST ACTIVITY REMAINS UNCERTAIN. STRONGER STORMS COULD
CERTAINLY OCCUR MUCH EARLIER IN THE DAY WITH THE WARM FRONT.
REFINEMENTS WILL BE MADE AS WE GO THROUGH THE DAY. VERY GUSTY
WINDS WILL ALSO TRAIL THE FRONT LATE TONIGHT AS RAIN COMES TO AN
END FROM WEST TO EAST AND CONDITIONS IMPROVE TO VFR WITH THE
ARRIVAL OF DRIER AIR.
&&
.MARINE...
SOUTHEAST FLOW 20-25 KNOTS WILL VEER TO THE SOUTH TODAY AS A WARM
FRONT LIFTS NORTH THROUGH THE AREA. SEAS WILL CONTINUE TO RANGE
FROM 5-7 FT NEARSHORE TO 7-10 FT OFFSHORE. A LINE OF STRONG
SHOWERS AND THUNDERSTORMS WILL BRING GALE FORCE WINDS TO THE
WATERS TONIGHT AS WINDS VEER TO THE SOUTHWEST. THE GALE WATCH HAS
BEEN UPGRADED TO A GALE WARNING FOR THE OFFSHORE WATERS TO ACCOUNT
FOR GALES UP TO AROUND 40 TO POSSIBLY 45 KNOTS WITH THE COLD
FRONTAL PASSAGE AFTER MIDNIGHT.
WEDNESDAY THROUGH SATURDAY... GALES CONTINUE OFFSHORE...WITH HIGH
END SCA NEARSHORE WEDNESDAY IN THE WAKE OF THE FRONT WILL DIMINISH
A BIT WED NIGHT/THU TO SCA OFFSHORE AND CAUTION NEARSHORE. WITH
MODERATE ONSHORE FLOW CONTINUING FOR FRIDAY AND SATURDAY...EXPECT
CAUTION TO SCA CONDITIONS.
RIP CURRENTS: MODERATE RISK TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 48 54 27 / 90 90 20 0
SSI 71 52 60 41 / 90 90 20 0
JAX 76 55 59 32 / 90 90 10 0
SGJ 78 59 63 42 / 90 90 10 0
GNV 76 57 60 30 / 80 90 10 0
OCF 79 59 65 32 / 80 90 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WARNING FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST WEDNESDAY NIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
SHULER/ALLEN/Hazardous weather outlook, Nov 26, 4:51 AM EST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 451 AM EST TUE NOV 26 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-271000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 451 AM EST TUE NOV 26 2013 ...ISOLATED SEVERE STORMS POSSIBLE TODAY AND TONIGHT... ...GALE WARNING FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... ...INLAND FREEZE LIKELY THANKSGIVING MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE NEAR THE AREA TODAY AND TONIGHT WITH WIDESPREAD RAINFALL AND A CHANCE OF THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...FIRST BEHIND A WARM FRONT DURING THE DAY TODAY AND THEN AGAIN TONIGHT AHEAD OF A STRONG COLD FRONT. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ADJACENT ATLANTIC WATERS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS TONIGHT FOR GALES UP TO AROUND 40 TO POSSIBLY 45 KNOTS WITH A COLD FRONTAL PASSAGE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... GUSTY WESTERLY WINDS WILL OCCUR ON WEDNESDAY WITH LAKE WIND ADVISORIES EXPECTED. A GALE WARNING WILL CONTINUE FOR THE OFFSHORE WATERS THROUGH WEDNESDAY AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE FOR THE NEAR SHORE WATERS INTO THURSDAY WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE WEDNESDAY MORNING. THE NEXT COLD AIRMASS WILL PROVIDE FOR AN INLAND FREEZE EVENT EARLY THANKSGIVING MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:17 PM EST | Gale Watch | JAX | 8 hr | |
| Nov 26, 4:34 AM EST | Gale Warning | JAX | 38 hr | |
| Nov 26, 12:32 PM EST | Freeze Watch | JAX | Nassau | 25 hr |
| Nov 26, 12:32 PM EST | Hard Freeze Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 15 hr |
| Nov 26, 1:27 PM EST | Special Marine Warning | JAX | 48 min | |
| Nov 26, 5:04 PM EST | Special Weather Statement | JAX | Appling, Atkinson, Bacon | 56 min |
| Nov 26, 5:35 PM EST | Severe Thunderstorm Warning | JAX | Bacon, Pierce, Ware | 40 min |
| Nov 26, 6:00 PM EST | Special Weather Statement | JAX | Appling | 45 min |
Nearby
Wind Advisories in Georgia, 2013Wind Advisories in Florida, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.